MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 50MM GROUP C; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 50MM GROUP C; HIP COMPONENT
Model Number DSBFGC50
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hip Fracture (2349)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, periprosthetic fracture of the acetabular component patient was seen in clinic post sx between jul 2015-jan 2013.Improvements were slow.Patient was not fully weight beaning.Patient ended up having a failed acetabular on (b)(6) 2013, the patient underwent a revision with cage reconstruction.

Brand Name
DYNASTY® BF SHELL 50MM GROUP C
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9199995
Report Number3010536692-2019-01096
Device Sequence Number3031748
Product Code JDL
UDI-Device IdentifierM684DSBFGC501
UDI-PublicM684DSBFGC501
Combination Product (Y/N)N
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSBFGC50
Device Catalogue NumberDSBFGC50
Device Lot Number1423642
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight29